# SDR KCSA202303211022

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N403KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 59,054 hours, 11,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING O/B T/E CHORD @ APPROX WS 1488 HAS MARKED CRACK
